# SDR DALA2015111206947

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 60,584 hours, 19,538 cycles
- System (JASC): 2330 · Entertainment System
- Part: Headset
- Condition: Failed
- Location: Seat 27b
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX SEAT 27B WHEN AUDIO HEADPHONES PLUGGED IN, PAX REPORTED HEADSET HEATING UP AND SAW SMOKE.  TRIED A BRAND NEW PAIR OF EAR BUDS AND THEY BEGAN TO GET HOT.  DEFER TO MEL 23-37-01A.  PLACARD INSTALLED.  PULLED AND SECURED C/B ON P11 AND P70 IAW MEL, M, PROCEDURES. PLACED "DO NOT USE" PLACARD ON IFE PANEL IAW MEL, M, PROCEDURES.  ALL MEL M, PROCEDURES COMPLYED WITH.  REVERSED, M, PROCEDURE & PERFORMED T/S.  VISUALLY CHECKED WIRING & HARNESS FOR ANY DAMAGE.  FURTHER T/S FOUND PCU AT FAULT. REPLACED PCU AT 27B REF AMM 23-34. OPS CHECKED OK.  MONITORED FOR 15 MINUTES, NO HEATING NOTED. REMOVED MCO & PLACARD.  ACFT OK FOR SERVICE.
